Alert archive / Kentucky / Wind Advisories in 2026
Wind Advisory 2, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Mar 12, 2026, 3:31 PM EDT for 33 counties in Kentucky. It took effect at Mar 13, 2026, 7:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2026, 3:31 PM EDT (19:31 UTC)
- In effect from
- Mar 13, 2026, 7:00 AM EDT
- Expired
- Mar 13, 2026, 8:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
255 WWUS73 KJKL 121931 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 331 PM EDT Thu Mar 12 2026 KYZ044-050>052-058>060-068-069-079-080-083>088-130345- /O.NEW.KJKL.WI.Y.0002.260313T1100Z-260314T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Annville, Middlesboro, Williamsburg, Flemingsburg, Frenchburg, Ravenna, Barbourville, Clay City, Brodhead, Mount Sterling, Mount Vernon, Stanton, London, Cumberland, Whitley City, Jeffersonville, Irvine, Corbin, Camargo, Owingsville, Pineville, Harlan, Stearns, Monticello, Somerset, McKee, Burnside, and Morehead 331 PM EDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT FRIDAY... * WHAT...Sustained southwest winds between 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, south central, and southeast Kentucky. * WHEN...From 7 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ104-106>120-130345- /O.NEW.KJKL.WI.Y.0002.260313T1300Z-260314T0000Z/ Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Booneville, Beattyville, Campton, Elkhorn City, Prestonsburg, Paintsville, Hyden, Sandy Hook, Pikeville, Jackson, Hazard, Manchester, West Liberty, Jenkins, South Williamson, Salyersville, Inez, Coal Run, Pippa Passes, Hindman, Wheelwright, and Whitesburg 331 PM EDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT FRIDAY... * WHAT...Sustained southwest winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, and southeast Kentucky. * WHEN...From 9 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MARCUS
4 follow-up statements
102 WWUS73 KJKL 130355 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1155 PM EDT Thu Mar 12 2026 KYZ044-050>052-058>060-068-069-079-080-083>088-131200- /O.CON.KJKL.WI.Y.0002.260313T1100Z-260314T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of McKee, Pineville, Stanton, Annville, Morehead, Corbin, Barbourville, Middlesboro, London, Stearns, Mount Vernon, Burnside, Jeffersonville, Harlan, Cumberland, Williamsburg, Brodhead, Somerset, Owingsville, Camargo, Clay City, Mount Sterling, Flemingsburg, Monticello, Frenchburg, Ravenna, Irvine, and Whitley City 1155 PM EDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM EDT FRIDAY... * WHAT...Sustained southwest winds between 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, south central, and southeast Kentucky. * WHEN...From 7 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ104-106>120-131200- /O.CON.KJKL.WI.Y.0002.260313T1300Z-260314T0000Z/ Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Prestonsburg, Paintsville, Hazard, South Williamson, Pippa Passes, Manchester, Booneville, Coal Run, Inez, Jenkins, Hindman, Sandy Hook, Jackson, West Liberty, Campton, Elkhorn City, Beattyville, Hyden, Wheelwright, Salyersville, Pikeville, and Whitesburg 1155 PM EDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT FRIDAY... * WHAT...Sustained southwest winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, and southeast Kentucky. * WHEN...From 9 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GREIF
659 WWUS73 KJKL 131154 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 754 AM EDT Fri Mar 13 2026 KYZ044-050>052-058>060-068-069-079-080-083>088-132100- /O.CON.KJKL.WI.Y.0002.000000T0000Z-260314T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Jeffersonville, Ravenna, Barbourville, Camargo, Middlesboro, Burnside, Brodhead, Morehead, McKee, Stearns, Mount Vernon, Williamsburg, London, Clay City, Owingsville, Somerset, Cumberland, Monticello, Annville, Pineville, Irvine, Whitley City, Flemingsburg, Harlan, Frenchburg, Mount Sterling, Stanton, and Corbin 754 AM EDT Fri Mar 13 2026 ...A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Sustained southwest winds of 15 to 25 mph with gusts of 40 to 50 mph are expected today. The wind will diminish this evening. * WHERE...The Wind Advisory is for portions of east central, south central, and southeast Kentucky. * WHEN...The Wind Advisory is in effect until 8 PM EDT this evening. * IMPACTS...The gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ104-106>120-132100- /O.CON.KJKL.WI.Y.0002.260313T1300Z-260314T0000Z/ Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Elkhorn City, Inez, Prestonsburg, Sandy Hook, Whitesburg, Campton, Paintsville, Manchester, South Williamson, Wheelwright, Pikeville, Hyden, Pippa Passes, Salyersville, Jenkins, Beattyville, Jackson, Coal Run, Booneville, Hindman, West Liberty, and Hazard 754 AM EDT Fri Mar 13 2026 ...A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Sustained southwest winds of 10 to 20 mph with gusts of 40 to 45 mph are expected today. The wind will diminish this evening. * WHERE...The Wind Advisory is for portions of east central, northeast, and southeast Kentucky. * WHEN...The Wind Advisory is in effect until 8 PM EDT this evening. * IMPACTS...The gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ HAL
326 WWUS73 KJKL 132030 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 430 PM EDT Fri Mar 13 2026 KYZ079-080-083>088-113-115>118-132130- /O.CAN.KJKL.WI.Y.0002.000000T0000Z-260314T0000Z/ Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-Knott- Perry-Clay-Leslie-Letcher- Including the cities of Manchester, Hindman, Hazard, Hyden, Middlesboro, Barbourville, Jenkins, Corbin, Pineville, Stearns, Burnside, London, Somerset, Monticello, Williamsburg, Pippa Passes, Whitesburg, Whitley City, Cumberland, and Harlan 430 PM EDT Fri Mar 13 2026 ...WIND ADVISORY IS CANCELLED... $$ KYZ044-050>052-058>060-068-069-140000- /O.CON.KJKL.WI.Y.0002.000000T0000Z-260314T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson- Including the cities of Irvine, Stanton, Camargo, Clay City, Ravenna, Owingsville, Frenchburg, McKee, Annville, Morehead, Flemingsburg, Jeffersonville, Mount Sterling, Brodhead, and Mount Vernon 430 PM EDT Fri Mar 13 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts of 35 to 45 mph. * WHERE...Bath, Estill, Fleming, Menifee, Montgomery, Powell, Rowan, Rockcastle, and Jackson Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ104-106>112-114-119-120-140000- /O.CON.KJKL.WI.Y.0002.000000T0000Z-260314T0000Z/ Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Owsley- Martin-Pike- Including the cities of Salyersville, Pikeville, Booneville, South Williamson, Sandy Hook, Coal Run, Beattyville, Elkhorn City, Jackson, Wheelwright, Inez, Paintsville, Campton, West Liberty, and Prestonsburg 430 PM EDT Fri Mar 13 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 20 mph with gusts of 30 to 40 mph. * WHERE...Portions of east central, northeast, and southeast Kentucky. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GEERTSON
888 WWUS73 KJKL 132350 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 750 PM EDT Fri Mar 13 2026 KYZ044-050>052-058>060-068-069-104-106>112-114-119-120-140100- /O.EXP.KJKL.WI.Y.0002.000000T0000Z-260314T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt- Owsley-Martin-Pike- Including the cities of Salyersville, Morehead, Paintsville, Irvine, Sandy Hook, Wheelwright, Inez, Mount Sterling, Clay City, Pikeville, Ravenna, Flemingsburg, Beattyville, Frenchburg, McKee, West Liberty, Owingsville, Elkhorn City, Booneville, South Williamson, Jeffersonville, Brodhead, Camargo, Mount Vernon, Jackson, Coal Run, Annville, Stanton, Prestonsburg, and Campton 750 PM EDT Fri Mar 13 2026 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds are settling. $$ GREIF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Mar 12, 1:50 PM EDT, 1 hour 41 minutes earlier. Its key messages:
- After a sharp cooldown behind a cold front today, mild temperatures return for Friday into the weekend.
- Wind gusts of 30 to 40 mph are expected Friday, and this could combine with drying conditions to result in a threat of wildfires.
- Warm conditions return Sunday with thunderstorm chances returning in the afternoon and evening.
- A cold front passage Sunday night will bring chilly conditions to begin next week.
Area forecast discussion, Mar 12, 1:50 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 150 PM EDT Thu Mar 12 2026 .KEY MESSAGES... - After a sharp cooldown behind a cold front today, mild temperatures return for Friday into the weekend. - Wind gusts of 30 to 40 mph are expected Friday, and this could combine with drying conditions to result in a threat of wildfires. - Warm conditions return Sunday with thunderstorm chances returning in the afternoon and evening. - A cold front passage Sunday night will bring chilly conditions to begin next week. && .UPDATE... Issued at 1105 AM EDT THU MAR 12 2026 Scattered snow showers persist in the higher terrain of southeastern Kentucky this morning, aided by upslope northwesterly flow. The PoP grids were blended towards higher-resolution guidance to better account for this, and the NAMNest seems to be handling this well. Minor accumulations have been observed via area web cameras on vegetation and elevated/cooler surfaces, but the antecedent warmth from yesterday is preventing any meaningful accumulations on roads. This activity is forecast to wind down this afternoon as drier air advects into the region and skies begin to clear. As of 11AM, that clearing has been realized across our western and northern counties, and this will persist into the afternoon. Otherwise, the forecast for a relatively cooler and drier day today remains on track. UPDATE Issued at 629 AM EDT THU MAR 12 2026 A few snowflakes are flying on the back edge of the solid band of precipitation moving out of the area, with a few weak cold advection bands developing just behind this. The forecast is mainly on track, but did broaden the back end of the PoPs over southeastern Kentucky this morning to reflect these trends. By this afternoon sunny skies are expected everywhere. && .SHORT TERM...(Today through Friday) Issued at 350 AM EDT THU MAR 12 2026 An upper trough moving across the eastern US will cross eastern Kentucky around midday today, with the forecast area residing on the southern side of a highly energetic zonal pattern thereafter through early Friday evening. A strong mid-level jet streak is poised to cross the northern Ohio Valley Region during the day Friday. At the surface, a strong cold front continues to move across the Appalachians and away from our area, with surface high pressure building in from the west today. However, a strong, compact surface low will move east across the Great Lakes along the north side of the aforementioned strong mid-level jet stream Friday, significantly increasing the pressure gradient across the northern and central Ohio Valley Region. Northwesterly winds will gradually diminish through the day today, though there may be a slight uptick as clearing skies and daytime mixing commence around midday through the afternoon hours. Nevertheless, temperatures will be much lower than what we have seen recently, with upper 40s to lower 50s for highs. Good radiational cooling conditions develop this evening, allowing for lows to drop to near or below freezing in many sheltered valleys, but the aforementioned increasing pressure gradient will begin to increase winds through the pre-dawn hours, especially outside of the sheltered valleys. Winds significantly increase Friday morning, peaking late morning before gradually diminishing through the afternoon. Widespread southwesterly wind gusts of 30 to 40 mph look probable, with many CAMS, including the HREF, suggesting near 100 percent probabilities for reaching Wind Advisory criteria of 40 mph or higher gusts for much of the CWA, especially for all but far southeast Kentucky. However, NBM probabilities are much lower, though still above 50 percent, toward the Morehead area, with lower probabilities otherwise. While a Wind Advisory may be needed tomorrow for parts of our north and/or northeast counties for Friday, confidence is not quite high enough to issue such with this morning's forecast package. Regardless of if a Wind Advisory is needed, breezy to windy conditions are expected Friday, which when combined with a dry air mass may bring elevated fire weather concerns to the area. Highs will rebound into the 60s under thin mid- and high-level clouds from the passing low pressure system to the north. .LONG TERM...(Friday night through Wednesday) Issued at 534 AM EDT THU MAR 12 2026 Earlier Friday, an upper level low will work through the Great Lakes region and into the New England area. Friday evening, a trailing dry cold front will move through Eastern Kentucky. Winds will veer from southwesterly ahead of the front to northeasterly by Saturday morning. Temperatures will cool into the mid 30s in valleys and upper 30s to low 40s along ridge tops. High pressure briefly builds into the area for Saturday. Afternoon dew points were adjusted down by blending the NBM using the 10th percentile. This yields dew points in the upper 30s to low 40s across the southwest, becoming drier, in the upper 20s across the northeast. Northeasterly winds in the wake of the departing cold front will lead to some dry air mixing downward ahead of an approaching warm front from the southwest. Temperatures will range from the lower 60s across the north, to upper 60s further south. Elsewhere, across the Northern Rockies an upper level low is progged to dig south and phase with another low in the Central Plains. A warm front is expected to be positioned across the Ohio Valley, north of the forecast area, by Sunday morning. Through Sunday, this trough deepens over the Ozarks, with many models and ensembles are in fairly good agreement of this trough having a slight negative tilt. A LLJ will pass through the area, with 12Z LREF Grand Ensemble showing a 80-85% chance of seeing wind gusts of at least 35 mph. BUFKIT model soundings show momentum transfer of 30-33 kts (34-38 mph). As such, wind gusts were blended up with a 60/40 blend toward the 90th percentile of the NBM. Winds could gust as high as 25-35 mph Sunday afternoon ahead of an approaching cold front. Stern southerly winds will advect warmer air into the region, leading to temperature climbing into the 70s across the area. Heading into the overnight Sunday into Monday, widespread showers will occur ahead of a cold frontal passage. Temperatures are expected to drop sharply behind the front, likely going from lower 60s around midnight, to the mid to upper 30s for most by Monday morning. Monday, rain-snow showers will slowly taper off from southwest to northeast as the system moves off to the northeast. Being on the backside of the trough, CAA may lead to temperatures either leveling out or falling slightly through the day. Highs in the low 40s to low 50s from west to east will likely occur near or just after sunrise, before falling into the teens to low 20s Monday night. Snow showers may lead to minor accumulations. Tuesday, in the wake of the departing trough, cold-dry air continues to work into the area. Temperatures "warm" into the mid to upper 30s through the day. Dew points in the single digits will lead to RH's in the 20s. Ahead of an approaching shortwave from Alberta, lows will range in the low to mid 20. As mentioned, a shortwave will ride the high amplitude ridge-trough flow and bring a chance of rain and snow to portions of Eastern Kentucky on Wednesday. Cold air remains for one last day, with temperatures in the mid 40s to lower 50s and lows in the 30s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 148 PM EDT Thu Mar 12 2026 VFR conditions prevail at all TAF sites this afternoon, with the previously-forecast clearing trend coming to fruition in today's satellite imagery. Breezy northwesterly winds are advecting drier air into the region, and diurnal mixing could locally enhance wind gusts at times. A few diurnal cu cannot be ruled out, but the greater coverage of this looks to be north of the Ohio River as of the time of writing. Winds are forecast to shift to the south overnight and then begin intensifying as a low pressure system passes to the north of Kentucky on Friday. Mid to high level clouds increase in response to this, and any associated ceilings would remain above VFR thresholds. However, a low level jet on the south side of that system will introduce a period of LLWS to TAF sites tomorrow morning before diurnal mixing brings the gusty winds aloft down to the surface by mid-morning. That LLWS and those wind gusts will be the primary aviation challenge tomorrow, as visibility will be well above 6SM for the duration of the forecast period. && .JKL WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MARCUS SHORT TERM...CMC LONG TERM...GINNICK AVIATION...MARCUS
Hazardous weather outlook, Mar 12, 5:22 AM EDT, 10 hours 9 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Jackson KY 522 AM EDT Thu Mar 12 2026 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-130915- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- 522 AM EDT Thu Mar 12 2026 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds may gust to 30 to 40 mph on Friday, and this could combine with drying conditions to result in an increased risk for wildfires. Thunderstorms are possible Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CMC
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:13 PM EDT | Special Weather Statement | JKL | Knott, Letcher, Pike | 47 min |
Nearby
Wind Advisories in Kentucky, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.